# SDR 95ZZZX639

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N113ZM
- Make and model: Beech 58
- Aircraft serial: TH1716
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: MS250261
- Condition: Defective
- Location: Flap Up
- Part time: 174 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLAPS WOULD NOT RETRACT UP PAST THE APPROACH SETTING.  SYSTEM WAS TROUBLESHOT AND THE FLAP UP SETTING SWITCH WAS FOUND DEFECTIVE.  REASON UNKNOWN.  REPLACED SWITCH, OPS CHECK GOOD.
